RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2014, Volume 6, Issue 3, Pages 88–97 (Mi ufa254)  

This article is cited in 1 scientific paper (total in 1 paper)

Behavior of solutions to Gauss–Bieberbach–Rademacher equation on plane

A. V. Neklyudov

Bauman Moscow State Technical University, Rubtsovskaya quay, 2/18, 105005, Moscow, Russia

Abstract: We study the asymptotic behavior at infinity of solutions to Gauss–Bierbach–Rademacher equation $\Delta u=e^u$ in the domain exterior to a circle on the plane. We establish that the leading term of the asymptotics is a logarithmic function tending to $-\infty$. We also find the next-to-leading term for various values of the coefficient in the leading term.

Keywords: semilinear elliptic equations, Gauss–Bieberbach–Rademacher equation, asymptotic behavior of solutions.

Full text: PDF file (499 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2014, 6:3, 85–94 (PDF, 337 kB); https://doi.org/10.13108/2014-6-3-85

UDC: 517.956
MSC: 35J15, 35J61, 35J91
Received: 28.03.2014

Citation: A. V. Neklyudov, “Behavior of solutions to Gauss–Bieberbach–Rademacher equation on plane”, Ufimsk. Mat. Zh., 6:3 (2014), 88–97; Ufa Math. J., 6:3 (2014), 85–94

Citation in format AMSBIB
\Bibitem{Nek14}
\by A.~V.~Neklyudov
\paper Behavior of solutions to Gauss--Bieberbach--Rademacher equation on plane
\jour Ufimsk. Mat. Zh.
\yr 2014
\vol 6
\issue 3
\pages 88--97
\mathnet{http://mi.mathnet.ru/ufa254}
\elib{http://elibrary.ru/item.asp?id=22370783}
\transl
\jour Ufa Math. J.
\yr 2014
\vol 6
\issue 3
\pages 85--94
\crossref{https://doi.org/10.13108/2014-6-3-85}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928184532}


Linking options:
  • http://mi.mathnet.ru/eng/ufa254
  • http://mi.mathnet.ru/eng/ufa/v6/i3/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Neklyudov, “Asimptotika reshenii dvumernogo uravneniya Gaussa—Biberbakha—Rademakhera s peremennymi koeffitsientami vo vneshnei oblasti”, Sib. elektron. matem. izv., 15 (2018), 338–354  mathnet  crossref
  • Уфимский математический журнал
    Number of views:
    This page:102
    Full text:48
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019